# SDR SAJF2016110205021

- Difficulty date: October 26, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: B1820
- Make and model: Boeing 747-400
- Aircraft serial: 29031
- Aircraft time: 80,565 hours, 15,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, CORROSION WAS FOUND AT FUSELAGE LONGERON PLATE LOCATED ON STA 2362 S-23R.  THIS AREA ORIGINAL INSP PLAN WAS FOLLOW 53-916-01.  THE BLEND OUT SIZE IS 5" X 2.5" WITH MINIMUM REMAINING THICKNESS 0.049".  FUSELAGE LONGERON PLATE LOCATED ON STA 2362 S-23R REPAIRED BY EO 744-53-00-0666, RECOMMENDS THAT TO TRIM OUT THE BLEND OUT AREA AND PERFORM A EXTERNAL SPLICE DOUBLER REPAIR PER SR: 4-3500881998,
